# SDR ASAA2023100246385

- Difficulty date: October 2, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE AREA LOCATED FWD OF AILERON HAS NUMEROUS CORROSION AS MARKED GROUNDED - YES. REPAIRED L/WING UPPER SURFACE, T/E OVERHANG FROM RIB 24 TO RIB 27,BLENDED REPAIR ,INSPECTION ACCOMPLISHED WITHOUT FINDINGS, PROTECTIVE COATINS APPLIED TO REPAIR AREA PER AIRBUS DOSSIER 81304214 AND RDAF81304214/004/2023 ISSUE A PER ALASKA AIRLINES EA # A320-57EA-01992, REVISION 00.REPAIR CLASSIFIED AS MINOR .MAT'L REMVOED .016",ORIGINAL THICKNBESS, .197",REMAINING THICKNESS, .181" PER ASA SRM 57-21-11-283-007
